# SDR USAA000582

- Difficulty date: April 18, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND KEELBEAM CORRODED 2 INCHES BY 6 INCHES, RIGHT KEEL BEAM STATION 500C PLUS 17 TO 500D PLUS 8 STRINGER 28.  INSTALLED SPLICE ANGLES PER EA 66939.  (M)
